# SDR RRXA98340

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5611380531
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING, PANEL 57-88 MOD, SKIN DOUBLER WITH 2 EACH ELONGATED HOLES.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05260.
